# SDR CALA9700494

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- System (JASC): 2612 · Fire Detection
- Part: Fire Detect Unit
- Part number: 6937307145
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 29,588 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE APU FIRE BELL SOUNDED WHILE STARTING THE APU ON SHORT FINAL.  THE OVERSPEED LIGHT CAME ON AND THE BOTTLE DISCHARGE LIGHT DID NOT ILLUMINATE.  THE FIRE LIGHT REMAINED ILLUMINATED ALL THE WAY TO THE GATE.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 2 ENGINE AND APU FIRE DETECTION UNIT WAS REMOVED AND REPLACED.  THE APU FIRE BOTTLE WAS REMOVED AND REPLACED.  APU FIRE DETECTION SYSTEM TROUBLESHOOTING WAS PERFORMED PER MM 26-15-00 AND WIRING DIAGRAM 26-11-31, PAGE 1.  THE FIRE LOOP CONNECTIONS WERE CLEANED, AN OPERATIONAL TEST WAS NORMAL PER MM 26-15-00, PAGE 501-505.
